American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] I. M. Isaacs and Dikran B. Karagueuzian. Involutions and characters of upper triangular matrix groups. Math. Comp. 74 (2005) 2027-2033. MR 2164110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. Omrani and A. Shokrollahi. Computing irreducible representations of supersolvable groups over small finite fields . Math. Comp. 66 (1997) 779-786. MR 1408377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ulrich Baum and Michael Clausen. Computing irreducible representations of supersolvable groups . Math. Comp. 63 (1994) 351-359. MR 1226811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. R. Darafsheh. Computing the irreducible characters of the group ${\rm GL}\sb 6(2)$ . Math. Comp. 46 (1986) 301-319. MR 815851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Larissa Queen. Modular functions arising from some finite groups . Math. Comp. 37 (1981) 547-580. MR 628715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John McKay. The largest degrees of irreducible characters of the symmetric group . Math. Comp. 30 (1976) 624-631. MR 0404414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David C. Hunt. The character table of an eight-dimensional orthogonal group . Math. Comp. 28 (1974) 659-660. MR 0369493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David C. Hunt. The character table of Fischer's simple group, $M(23)$ . Math. Comp. 28 (1974) 660-661. MR 0369494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia